# SDR QXEA200301418

- Difficulty date: November 5, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 5,232 hours, 6,015 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4503139B
- Part serial: 100033
- Condition: Leaking
- Location: Apu
- Part time: 4,624 hours, 5,401 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU DRIPPING FUEL CONTINUOUSLY FROM DRAIN WHEN STARTED.  REMOVED AND REPLACED APU FUEL CONTROL ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
